# SDR FDEA201709222675

- Difficulty date: September 22, 2017
- Submitted: September 22, 2017
- Operation: Air carrier
- Aircraft: N604FE
- Make and model: Doug MD-11F
- Aircraft serial: 48460
- Aircraft time: 78,892 hours, 19,002 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Aoa
- Part number: 0861DV1
- Part serial: 136
- Condition: Malfunctioned
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, G
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTURE,  FELT TURBULENCE AND RECEIVED A STICK SHAKER, BOTH AUTOPILOTS, AND AUTO THROTTLES DISCONNECTED.  FCP SHOWED ALL DASHES.  RECEIVED SEL  ELEV FEEL LEVEL 2 ALERT,  RECEIVED WINDSHEAR DETECT  FAIL, AND AOA HEAT LEFT FAIL LEVEL 1 ALERTS.  NOTICED  AIR SPEED SPLIT,  RAN THE AIR SPEED ERRATIC CHECKLIST, CAPTAIN'S AIR SPEED WAS BAD,  SELECTED CADC CAPTAIN ON 2 AND FLT DIR CAPTAIN ON 2 AND STATIC AIR ALTERNATE.  AOA WAS PEGGED AT 25 DEG IN ERROR.  STICK SHAKER NEVER WENT AWAY. USED FLAP OVERRIDE MANUAL AND  ELEV FEEL MANUAL.  FLEW A VISUAL TO RWY.  REMOVED AND REPLACED  THE LT ANGLE-OF ATTACK SENSOR IAW AMM 27-35-02-4.  PERFORMED LLM R-T-S ON AUTO FLIGHT AND AUTOLAND SYSTEM,  ALL TESTS PASSED IAW MM 22-00-00-5-0.
